# SDR 96ZZZX256

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83SS
- Make and model: Cessna A185F
- Aircraft serial: 18502166
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 3052N
- Condition: Broken
- Location: Rt Brake
- Part time: 262 hours
- Component: Parkerhanfin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE DISC SEPARATED FROM WHEEL AFTER LANDING, AND SUBSEQUENT BRAKE APPLICATION.  SUBMITTER STATED IT APPEARS AS IF THE BRAKE DISC MATERIAL FAILED AND PULLED AWAY FROM WHEEL BOLTS.  THICKER MATERIAL WOULD HELP SOLVE PROBLEM.  ADDING ANOTHER BOLT TO THE WHEEL/DISC WOULD HELP ALSO.
